JournalszaaVol. 15, No. 3pp. 651–660

Asymptotics of the Solution of an Integral Equation to Transmission Problems with Singular Perturbed Boundary

  • Ralf Mahnke

    Universität Rostock, Germany
Asymptotics of the Solution of an Integral Equation to Transmission Problems with Singular Perturbed Boundary cover

Abstract

The integral equation to a transmission problem of the Laplacian is considered on a smooth boundary of a plane domain. The contour depends on a positive parameter e and the domain has a corner in the limit case ϵ=0\epsilon = 0. The main terms of an asymptotic expansion showing the influence of the parameter are given. The remaining part is estimated in a weak norm.

Cite this article

Ralf Mahnke, Asymptotics of the Solution of an Integral Equation to Transmission Problems with Singular Perturbed Boundary. Z. Anal. Anwend. 15 (1996), no. 3, pp. 651–660

DOI 10.4171/ZAA/721